# SDR MASA2011050202543

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,386 hours, 22,612 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R FIRE FAIL CTN INTERMITTENT IN FLT.  REPAIRED BROKEN GRND ON RT JET LOOP.
